# SDR AUS20040239

- Difficulty date: March 2, 2004
- Submitted: June 4, 2004
- Operation: General aviation
- Make and model: Beech 200BEECH
- Engine: Pwa PT6A42
- Propeller: Hartzl HCB3TN3
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FUSELAGE FRAMES CRACKED. CRACKS FOUND IN THE FOLLOWING AREAS:-1. INTERCOSTAL CRACKED AT STRINGER NR 72. FUSELAGE FRAME CRACKED AT STATION 326.75, STRINGER NO8 AND NO9 3. FUSELAGE FRAME CRACKED AT STATION 337.75, AT STRINGER NR 9,  NR 10 AND NR 114. LT STRINGER NR 9 CRACKED AT REAR PRESSURE BULKHEAD 5. ATIGUE CRACKS TO SKIN AND STRINGERS AT FUSELAGE STATION 326.75  TO 337.75 AND STRINGER NR 9, REAR PRESSURE BULKHEAD 6. MULTIPLE CRACKS IN FUSELAGE SKIN LT SIDE LOWER FRAME STATION  337.5.
